# SDR DL733980853

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3301
- Make and model: Boeing 737347
- Aircraft serial: 23181
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Cargo  Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BELOW C1 DOOR CUTOUT WAS FOUND DENTED AND CREASED IN TWO PLACES.  THE DAMAGE IS BETWEEN S26R AND S27R.  REPAIRED PER ERA 331629-14.
